AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Hodge Theory of Stable Curves
Jerome W. Hoffman
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1984; 91 pp; softcover
Volume: 51
ISBN-10: 0-8218-2310-8
ISBN-13: 978-0-8218-2310-1
List Price: US$21
Individual Members: US$12.60
Institutional Members: US$16.80
Order Code: MEMO/51/308
[Add Item]

Request Permissions

Table of Contents

  • Introduction
  • Mixed Hodge structures of a stable curve
  • The topology of the versal deformation of a stable curve
  • Limit Hodge structure of the versal deformation
  • The Voronoi invariant
  • Formulation of the main theorem
  • The period matrix of 1-motive
  • First approximation to the nilpotent orbit
  • Second approximation to the nilpotent orbit
  • References
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia